# SDR FDEA202109252467

- Difficulty date: September 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K, K

## Discrepancy

AGING AIRCRAFT RECORDS REVIEW:AT THE TIME OF RECORDS REVIEW THE FOLLOWING   WAS IDENTIFIED ON W/O 67250,SNRM N00580, PRIMARY STRUCTURE REMOVED AND   REPLACED, PRIMARY STRUCTURE LOCALLY FABRICATED, SEE JPF ITEM 5, AND TRAVELER   T16/1235154, SNRM BLOCK 16 NOT IDENTIFIED RII, SNRM BLOCK 17 NOT IDENTIFIED MAJOR   REPAIR, SNRM BLOCK 21/21A NO SDR INFORMATION ENTERED. SNRM NOT BOUGHT BACK RII.   JPF ITEM 5,6,7,8 AND 9 RII BLOCK MARDED (N/A), NOT IDENTIFIED RII, RDR BLOCK 9A   IDENTIFIED AS MINOR REPAIR. PER AGING A/C RECORDS REVIEW FINDINGS, W/O #67250, SNRM #N00580 JPF STEP 5,6,7,8,9   WERE NOT IDENTIFIED AS RII, GENERATED W/O #80764, NRC #N00256 TO VERIFY ABOVE   REQUIRED STEPS AND FOUND IT TO BE OK, SEE ATTACHED JPF ITEM 1,2,3,4,5,6.
